# SDR 05FDEA01718

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 44,593 hours, 27,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

344 FRAME CHAFED AT STR'S 4R,6R & 8R. FABRICATED AND INSTALLED REPAIR CHANNEL IAW   SRM 51-40-3
